Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Studia Mathematica

Tom 116

Warszawa 1995

Spis treści

L. NikolskaiaStabilité du spectre ponctuel d'opérateurs de Toeplitz généralisés1-22
S. HuangCharacterizing spectra of closed operators through existence of slowly growing solutions of their Cauchy problems23-41
E. Behrends
K. Nikodem
A selection theorem of Helly type and its applications43-48
S. TodorčevićThe functor σ²X49-57
J. ChaumatSur le théorème de division de Weierstrass59-84
R. Frankiewicz
G. Plebanek
An example of a non-topologizable algebra85-87
P. MóriczOn the maximal Pejér operator for double Fourier series of functions in Hardy spaces89-100
K. SeddighiErratum to "Operators on spaces of analytic functions" (Studia Math, 108 (1994), 49-54)101-101
S. Lu
D. Yang
The local versions of Hp(Rn) spaces at the origin103-131
L. Maligranda
H. Heinig
Weighted inequalities for monotone and concave functions133-165
N. KaltonThe basic sequence problem167-187
V. Khatskevich
V. Shul'Man
Operator fractional-linear transformations: convexity and compactness of image; applications189-195
M. ZygmuntSome counterexamples to subexponential growth of orthogonal polynomials197-206
M. Lemańczyk
J. Kwiatkowski
On the multiplicity function of ergodic group extensions, II207-215
J. Moloney
X. Weng
A fixed point theorem for demicontinuous pseudo-contractions in Hilbert apace217-223
P. Zabreĭko
B. Godunov
Geometric characteristics for convergence and asymptotics of successive approximations of equations with smooth operators225-238
G. GrilloOn Dirichlet-Schrödinger operators with strong potentials239-254
D. Cruy-Uribe
. Sfo
C. Neugebauer
V. Olesen
The one-sided minimal operator and the one-sided reverse Holder inequality255-270
G. SchlüchtermannWeak Cauchy sequences in L∞(μ, X)271-281
R. Harte
W. Lee
An index formula for chains283-294
A. PrussA remark on non-existence of an algebra norm for the algebra of continuous functions on a topological space admitting an unbounded continuous function295-297
M. MeyerSome algebras without submultiplicative norms or positive functionals299-302
T. BanakhSur la caractérisation topologique des compacts à l'aide des demitreillis des pseudométriques continues303-310

Strona główna   Powrót